Pronađeno: 1-3 / 3 radova

Autori: Kalina Martin

>> Prikaži sve rezultate

Naslov Bipolar ordered weighted quasi-averages and induced bipolar ordered weighted averages: g-BIOWA and IBIOWA operators (Article)
Autori Kalina Martin  Mihailovic Biljana P  Strboja Mirjana 
Info IRANIAN JOURNAL OF FUZZY SYSTEMS, (2025), vol. 22 br. 3, str. 39-54
Projekat VEGA grant agency [1/0036/23, 2/0128/24]; Bilateral project APVV [SK-SRB-23-0044]; Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-137/2025-03/200156, 451-03-136/2025-03/200156, 451-03-137/2025-03/200125, 451-03-136/2025-03/200125]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov The maximal entropy of the BIOWA operators weights for a given level of orness (Article)
Autori Strboja Mirjana  Mihailovic Biljana P  Kalina Martin 
Info FUZZY SETS AND SYSTEMS, (2025), vol. 517 br. , str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia, Serbian Slovak bilateral project: A Bipolar Approach in Mathematical Models of Decision-Making Processes [451-03-66/2024-03/200125, 451-03-65/2024-03/200125, 451-03-65/2024-14/200156]; Science and Technology Assistance Agency [VEGA 2/0128/24, 1/0036/23, APVV SK-SRB-23-0044]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov On the generalized k-order additivity for absolutely monotone set functions (Article)
Autori Mihailovic Biljana P  Kalina Martin  Strboja Mirjana 
Info SOFT COMPUTING, (2019), vol. 23 br. 15, str. 6043-6050
Projekat Ministry of Education, Sciences and Technological development of the Republic of Serbia [174009]; Science and Technology Assistance Agency; APVV [14-0013]; VEGA Grant agency [2/0069/16]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX